# SDR ASAA0792308

- Difficulty date: November 24, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 19,198 hours, 8,565 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED TRAILING EDGE AFT OF NACELLE CENTER SUPPORT IS CRACKED WS 278.5 (FWD AND AFT) RT WING FIXED TRAILING EDGE AFT OF NACELLE FWD AND AFT CENTER WEB SUPPORTS REPLACED IAW 737 900 SRM 51 40 02.
